Best uniform rational approximation of$x$^{α}on [0, 1]

Herbert R. Stahl TFH-Berlin/FB II, Luxemburgerstrasse 10, Berlin, Germany

TBD mathscidoc:1701.331927

Acta Mathematica, 190, (2), 241-306, 2001.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:42 uploaded by actaadmin ] [ 281 downloads ] [ 0 comments ]
@inproceedings{herbert2001best,
  title={Best uniform rational approximation of$x$^{α}on [0, 1]},
  author={Herbert R. Stahl},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203342052302636},
  booktitle={Acta Mathematica},
  volume={190},
  number={2},
  pages={241-306},
  year={2001},
}
Herbert R. Stahl. Best uniform rational approximation of$x$^{α}on [0, 1]. 2001. Vol. 190. In Acta Mathematica. pp.241-306. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203342052302636.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved